# SDR 29GA2016051500001

- Difficulty date: May 14, 2016
- Submitted: May 15, 2016
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 444
- Aircraft time: 32,992 hours, 37,821 cycles
- Engine: Ge CT79B
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Intermittent
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR AVIONICS SMOKE ANNUNICATOR AND SMOKE ODOR IN COCKPIT AT 100 KNOTS.  INSPECTED ENTIRE AVIONICS SMOKE SYS, COCKPIT AREA, AVIONICS RACK COMPARMENT AND AVIONICS FAN. FOUND AVIONICS FAN MOTOR INTERMMITTENT. R & R AVIONICS FAN.
